Universidade do Minho  

           
 
  Autenticação/Login
 
Contacts
Site Map
   
  print
 


Publications 2015

Papers published in peer review journals 

  • Agricola, I., Ferreira, A.C., Friedrich, T., “The classification of naturally reductive homogeneous spaces in dimensions d≤6”, Differential Geometry and its Applications, 39 (2015) 39-52. arXiv, repUM
  • Agricola, I., Ferreira, A. C., Storm, R., "Quaternionic Heisenberg groups as naturally reductive homogeneous spaces", Int. J. Geom. Meth. Mod. Phys., 12 (2015) 1560007 (10 pgs). arXiv, repUM
  • Avelino, C. P., Santos, A. F., "Right Triangular Dihedral F-Tilings of the Sphere: (α, β, pi/2) and (γ, γ, pi/2)", Ars Combinatoria, 121 (2015) 227-274.
  • Brito, I., Conformal transformations in general relativistic elasticity, J. Math. Phys. 56 (2015) 092502 (12 pgs). repUM
  • Brito, I., Da Silva, M. F. A., Mena, F. C., Santos, N. O., "Geodesics dynamics in the Linet-Tian spacetime with Λ > 0", Class. Quantum Grav. 32 (2015) 185015 (37 pgs). repUM
  • Brito, I., Da Silva, M. F. A., Mena, F. C., Santos, N. O., "Dynamics of geodesic motion in static cylindrically symmetric Λ-vacuum spacetimes", Int. J. Geom. Meth. Mod. Phys., 12 (2015) 1560014 (6 pgs). repUM
  • Brito, I., Machado-Ramos, M.P., "Studying conformally flat spacetimes with an elastic stress energy tensor using 1+3 formalism", Journal of Geometry and Physics, 98 (2015) 482–492. arXiv, repUM
  • Czinner, V. G., "Black hole entropy and the Zeroth Law of thermodynamics", Int. J. Mod. Phys. D, 24 (2015) 1542015 (10 pgs). repUM
  • Gomez-Lobo, A. G. P., "A local non-negative initial data scalar characterisation of the Kerr solution", Phys. Rev. D, 92 (2015) 124053. arXiv, repUM
  • Graff, G., Pilarczyk, P., "An algorithmic approach to estimating the minimal number of periodic points for smooth self-maps of simply-connected manifolds", Topol. Methods Nonlinear Anal., 45 (2015), 273-286. repUM
  • Knipl, D. H., Pilarczyk, P., Röst, G., "Rich bifurcation structure in a two-patch vaccination model", SIAM J. Appl. Dyn. Syst., 14 (2015) 980-1017.
  • Mena, F. C., "Cylindrically symmetric models of gravitational collapse: a short review", Int. J. Mod. Phys. D, 24 (2015) 1542021 (15 pgs). repUM
  • Moura, F., "On the temperature dependence of the absorption cross-section for black holes in string theory", Int. J. Mod. Phys. D, 24 (2015) 1542011 (10 pgs). arXiv
  • Moura, F., "Absorption of scalars by nonextremal charged black holes in string theory", Gen. Relat. Grav., 47 (2015) 148. arXiv
  • Muñoz, V., Oliveira, A., Sánchez, J., "Motives and the Hodge Conjecture for moduli spaces of pairs", Asian. J. Math., 19 (2015) 281-306. arXiv
  • Oliveira, A., "Torelli theorem for the moduli spaces of rank 2 quadratic pairs", Comm. Algebra, 43 (2015) 3051-3072. arXiv
  • Pilarczyk, P., Real, P., "Computation of cubical homology, cohomology, and (co)homological operations via chain contraction", Adv. Comput. Math., 41 (2015) 253-275. arXiv, repUM
  • Santos, A. F., "A new metric on spherical f-tilings", Amer. Math. Monthly, 122 (2015) 354–361.
Papers accepted for publication in peer review journals
  • Avelino, C. P., Santos, A. F., "Spherical Folding Tessellations by Kites and Isosceles Triangles IV", accepted in 2015 for publication in Ars Mathematica Contemporanea
  • Carrasquel-Vera, J. G., Kahl, T., Vandembroucq, L., "Rational approximations of sectional category and Poincaré duality", accepted in 2015 for publication in Proceedings of the American Mathematical Society. arXiv, repUM
  • Casimiro, A., Florentino, C., Lawton, S., Oliveira, A., "Topology of Moduli Spaces of Free Group Representations in Real Reductive Groups", accepted in 2015 for publication in Forum Mathematicum. arXiv
  • Casimiro, A., Florentino, C., Lawton, S., Oliveira, A., "On the homotopy type of free group character varieties", accepted in 2015 for publication in Boletim Soc. Port. Mat. arXiv
  • Czinner, V. G., "Rényi entropy and the thermodynamic stability of black holes", accepted in 2015 for publication in Phys. Lett. B. arXiv, repUM
  • Golmakani, A., Luzzatto, S., Pilarczyk, P., "Uniform expansivity outside a critical neighborhood in the quadratic family", accepted in 2015 for publication in Exp. Math.
  • Harker, S., Kokubu, H., Mischaikow, K., Pilarczyk, P.,"Inducing a map on homology from a correspondence", accepted in 2015 for publication in Proceedings of the American Mathematical Society. arXiv
Papers published in proceedings of international conferences
  • Alho, A., Mena, F. C., "Homogenization of scalar field cosmologies", in "On Recent Developments in Theoretical and Experimental General Relativity, Astrophysics, and Relativistic Field Theories", Proceedings of the 13th Marcel Grossmann Meeting (MG13) on General Relativity, pgs 2550-2552, ed. K. Rosquist, R. T. Jantzen, R. Ruffini, (World Scientific, 2015). repUM
  • Araújo, I., Brito, I., Machado, G.J., Pereira, R.M.S., Almeida, J.J., Smirnov, G., “New algorithms for smart assessment of math exercises”, New Contributions in Information Systems and Technologies, Advances in Intelligent Systems and Computing 353, 1221-1230 (Springer Verlag, 2015). repUM
  • Brito, I., Da Silva, M. F. A., Mena, F. C., Santos, N. O., "Conformally flat cylindrically symmetric sources and the Linet-Tian spacetime", in "On Recent Developments in Theoretical and Experimental General Relativity, Astrophysics, and Relativistic Field Theories", Proceedings of the 13th Marcel Grossmann Meeting (MG13) on General Relativity, pgs 1175-1176, ed. K. Rosquist, R. T. Jantzen, R. Ruffini, (World Scientific, 2015). repUM
  • Brito, I., Carot, J., Mena, F. C., Vaz, E., "Cylindrically symmetric solutions of the Einstein field equations for elastic matter", in "On Recent Developments in Theoretical and Experimental General Relativity, Astrophysics, and Relativistic Field Theories", Proceedings of the 13th Marcel Grossmann Meeting (MG13) on General Relativity, pgs 1177-1179, ed. K. Rosquist, R. T. Jantzen, R. Ruffini, (World Scientific, 2015). repUM
Publications 2014
Publications 2013
Publications 2012
Publications 2011

     
      © 2017 Universidade do Minho  - Legal Terms  - updated by CMAT Símbolo de Acessibilidade na Web D.